# SDR USAA2013111500010

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 7,679 hours, 2,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE SMALL "EXIT " SIGN LENS COVER ON L1 DOOR FRAME MISSING. MAINTENANCE REPLACED EXIT SIGN LENS AT 1L.
